| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Abscess (1690)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced an post auricular abscess.In (b)(6) 2016, the recipient was hospitalized.The recipient underwent an abscess drainage procedure with placement of tympanostomy tube.The recipient was prescribed with antibiotics (types unknown).Device testing revealed results within normal limits.The recipient has healed.
Additional Manufacturer Narrative
Additional information: section d.6b.Advanced bionics considers the investigation into this reportable event as closed.The recipient is wearing the device.The recipient will be followed per center's protocol.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Corrected information: section h.6.Advanced bionics considers the investigation into this reportable event as closed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.